# SDR UALA2009071402064

- Difficulty date: July 13, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 57,189 hours, 10,747 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 0335KPU01
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANDED FUEL QTY DISPLAY WON'T GO AWAY WITH NORMAL CONFIG.  AHM REPORTING 'CENTER R FUEL PUMPS SWITCH IS FAILED'.  EXPANDED FUEL INDICATION WILL APPEAR IF FUEL IS IN CENTER TANK & CENTER TANK PUMPS ARE 'OFF' (OR ERRONEOUS INDICATION THAT PUMPS ARE 'OFF').  REPLACED RIGHT CENTER PUMP SWITCH.  TRANSFER FUEL IN AND OUT OF CENTER TANK.  OPS AND INDICATION NORMAL.
